Realizing realizability results with classical constructions

Karagila, Asaf ORCID: (2019) Realizing realizability results with classical constructions. Bulletin of Symbolic Logic, 25 (4). pp. 429-445. ISSN 1079-8986

[thumbnail of Accepted_Manuscript]
PDF (Accepted_Manuscript) - Accepted Version
Download (252kB) | Preview


J.L. Krivine developed a new method based on realizability to construct models of set theory where the axiom of choice fails. We attempt to recreate his results in classical settings, i.e. symmetric extensions. We also provide a new condition for preserving well-ordered, and other particular type of choice, in the general settings of symmetric extensions.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Logic
Related URLs:
Depositing User: LivePure Connector
Date Deposited: 12 Dec 2019 03:16
Last Modified: 04 Mar 2024 17:52
DOI: 10.1017/bsl.2019.59


Downloads per month over past year

Actions (login required)

View Item View Item